Solution to Problem 10757 [1999,778] - Generalized quotients of continued fractions

O.P. Lossers

Research output: Contribution to journalArticleProfessional

Abstract

No abstract.
Original languageEnglish
Pages (from-to)874-875
JournalAmerican Mathematical Monthly
Volume108
Issue number9
Publication statusPublished - 2001

Fingerprint

Dive into the research topics of 'Solution to Problem 10757 [1999,778] - Generalized quotients of continued fractions'. Together they form a unique fingerprint.

Cite this